|
Vestnik Yuzhno-Ural'skogo Universiteta. Seriya Matematicheskoe Modelirovanie i Programmirovanie, 2011, Issue 10, Pages 40–53
(Mi vyuru184)
|
|
|
|
This article is cited in 2 scientific papers (total in 2 papers)
Mathematical Modeling
The thermoconvection problem for the linearizied model of the incompressible viscoelastic fluid of the nonzero order
T. G. Sukacheva Novgorod State University (Russia, Velikiy Novgorod)
Abstract:
The Cauchy–Dirichlet problem for the linearized system modeling thermoconvection of the incompressible viscoelastic fluid of the nonzero order is considered. This problem is investigated on the base of the theory of relatively $p$-sectorial operators and degenerative semi-groups of operators. The theorem of the existence of the unique solution of this problem is proved and the description of its extended phase space is received.
Keywords:
Sobolev type equation, an incompressible viscoelastic fluid, relatively $p$-sectorial operator, extended phase space.
Received: 16.06.2011
Citation:
T. G. Sukacheva, “The thermoconvection problem for the linearizied model of the incompressible viscoelastic fluid of the nonzero order”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 2011, no. 10, 40–53
Linking options:
https://www.mathnet.ru/eng/vyuru184 https://www.mathnet.ru/eng/vyuru/y2011/i10/p40
|
Statistics & downloads: |
Abstract page: | 187 | Full-text PDF : | 71 | References: | 50 |
|